Alert archive / New Jersey / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 192, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 24, 2011, 3:36 PM EDT for Burlington County, Ocean County, New Jersey. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2011, 3:36 PM EDT (19:36 UTC)
- Expired
- Jul 24, 2011, 4:30 PM EDT
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 7 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 3:59 PM EDT | TSTM WND DMG | Southampton Twp, NJ | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 994 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
037 WUUS51 KPHI 241936 SVRPHI NJC005-029-242030- /O.NEW.KPHI.SV.W.0192.110724T1936Z-110724T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EDT SUN JUL 24 2011 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY... CENTRAL OCEAN COUNTY IN SOUTHERN NEW JERSEY... * UNTIL 430 PM EDT * AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TABERNACLE...OR 21 MILES EAST OF CAMDEN...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PRESIDENTIAL LAKES AROUND 345 PM EDT... CHATSWORTH AROUND 350 PM EDT... OLD HALFWAY AROUND 400 PM EDT... BAMBER LAKE AROUND 405 PM EDT... BROOKVILLE AROUND 410 PM EDT... BARNEGAT AROUND 415 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3998 7420 3970 7421 3979 7482 3999 7481 TIME...MOT...LOC 1936Z 275DEG 33KT 3987 7470 $$ HAYES
4 follow-up statements
690 WWUS51 KPHI 241949 SVSPHI SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 PM EDT SUN JUL 24 2011 NJC005-029-242030- /O.CON.KPHI.SV.W.0192.000000T0000Z-110724T2030Z/ OCEAN NJ-BURLINGTON NJ- 349 PM EDT SUN JUL 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR CENTRAL BURLINGTON AND CENTRAL OCEAN COUNTIES... AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TABERNACLE...OR 25 MILES EAST OF CAMDEN...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CHATSWORTH BY 355 PM EDT... PENN STATE FOREST AND OLD HALFWAY BY 400 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3997 7477 3998 7420 3970 7421 3979 7482 TIME...MOT...LOC 1949Z 286DEG 42KT 3983 7463 $$ HAYES
775 WWUS51 KPHI 241957 SVSPHI SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 PM EDT SUN JUL 24 2011 NJC005-029-242030- /O.CON.KPHI.SV.W.0192.000000T0000Z-110724T2030Z/ OCEAN NJ-BURLINGTON NJ- 357 PM EDT SUN JUL 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR CENTRAL BURLINGTON AND CENTRAL OCEAN COUNTIES... AT 355 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHATSWORTH...OR 22 MILES SOUTHWEST OF TOMS RIVER...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BROOKVILLE...WARREN GROVE AND 9 MILES SOUTH OF BAMBER LAKE BY 410 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3997 7477 3998 7420 3970 7421 3979 7482 TIME...MOT...LOC 1957Z 286DEG 42KT 3981 7452 $$ HAYES
976 WWUS51 KPHI 242005 SVSPHI SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 405 PM EDT SUN JUL 24 2011 NJC005-029-242030- /O.CON.KPHI.SV.W.0192.000000T0000Z-110724T2030Z/ OCEAN NJ-BURLINGTON NJ- 405 PM EDT SUN JUL 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR EAST CENTRAL BURLINGTON AND CENTRAL OCEAN COUNTIES... AT 403 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PENN STATE FOREST...OR 17 MILES SOUTHWEST OF TOMS RIVER...MOVING EAST AT 20MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WARREN GROVE BY 410 PM EDT... OCEAN ACRES BY 415 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3991 7460 3973 7421 3970 7421 3977 7471 TIME...MOT...LOC 2005Z 286DEG 42KT 3978 7440 $$ HAYES
352 WWUS51 KPHI 242028 SVSPHI SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 428 PM EDT SUN JUL 24 2011 NJC005-029-242038- /O.EXP.KPHI.SV.W.0192.000000T0000Z-110724T2030Z/ OCEAN NJ-BURLINGTON NJ- 428 PM EDT SUN JUL 24 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BURLINGTON AND CENTRAL OCEAN COUNTIES WILL EXPIRE AT 430 PM EDT... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3991 7460 3973 7421 3970 7421 3977 7471 TIME...MOT...LOC 2028Z 286DEG 42KT 3971 7406 $$ HAYES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:16 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jul 24, 2:16 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 PM EDT SUN JUL 24 2011
.SYNOPSIS...
A WEAK COLD FRONT IN UPSTATE NEW YORK WILL MOVE INTO AND STALL OVER
THE FORECAST AREA LATER TODAY AND TONIGHT. A STRONGER COLD FRONT
FROM THE UPPER PLAINS WILL APPROACH ON MONDAY AND MOVE ACROSS THE
AREA LATE MONDAY NIGHT. IT IS EXPECTED TO STALL TO THE SOUTH AND
THEN MOVE BACK NORTH ON THURSDAY AS A WARM FRONT. ANOTHER
OPPRESSIVE HIGH PRESSURE SYSTEM THEN BUILDS INTO THE FORECAST AREA
BEHIND IT. A COLD FRONT IS FORECAST TO APPROACH THE REGION FROM
NEW YORK STATE ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TEMPERATURES WERE GOING TO REACH, AND IN SOME CASES EXCEED, THE
FORECAST MAXIMUMS TODAY OVER ALL BUT PERHAPS THE NORTHWESTERN
ZONES. I PUT TOO MUCH EMPHASIS ON THE MORE ROBUST H925 COOLING OF
THE 00Z ECMWF WITH THE ADVANCING THERMAL TROUGH, OR I JUST RUSHED
IT ALONG (SHOULDN'T BLAME ON THE SHOES THE FAULTS OF MY FEET).
THIS REQUIRED SOME ADJUSTMENT OF TEMPERATURES. MORE IMPORTANT, THE
CONVECTIVE TEMPERATURES HAVE BEEN REACHED IN PRECISELY THE PLACE
WHERE I HAD LOWERED POPS TO SLIGHT CHANCE. WE HAVE UPPED THE POPS
IN THE SOUTHEAST CONSIDERABLY, AND WE HAVE ADDED THE MENTION OF
HEAVY RAINFALL. STORMS WERE PULSING, MOVING SLOWLY AND TAPPING
THE COPIOUS MOISTURE. THEY ALSO WERE LAYING DOWN OUTFLOWS THAT ARE
GOING TO BE TRIGGERING MORE STORMS FOR A TIME. THE POPS FURTHER
NORTHWEST EITHER REMAIN THE SAME OR HAVE BEEN TAPERED DOWN DURING
THE COURSE OF THE AFTERNOON, AS WITHOUT THE HOTTER TEMPERATURES
THE PREVIOUS THINKING SEEMED TO BE HOLDING UP.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
THERE SHOULD BE MORE OF A DROP-OFF IN CONVECTION OVERNIGHT THAN
THE LAST TWO NIGHTS AS THERE ARE NO APPARENT UPSTREAM SHORT WAVES.
WITH THE FRONT BACKING INTO OUR CWA AND A NORTH TO NORTHEAST WIND
SHIFT ANTICIPATED, MIN TEMPS SHOULD GET LOWER, BUT WE REMAINED ON
THE HIGHER SIDE OF THE STAT GUIDANCE.
WE ARE STILL PEGGING MONDAY INTO MONDAY NIGHT AS THE BEST CHANCES
FOR PRECIPITATION AND ORGANIZED CONVECTION IN OUR CWA. THE
ENTRANCE REGION OF A DEVELOPING H2.5 JET IS FORECAST TO BE IN THE
NORTHERN PART OF OUR CWA. THE LOW LEVEL THETA E RIDGE AXIS IS ALSO
FORECAST TO REMAIN IN PLACE WITH BULK SHEAR VALUES RISING TO A
RESPECTABLE 30 TO 40 KT RANGE NORTH OF THE MASON DIXON LINE. FCST
0-1 KM HELICITY VALUES ARE ALSO EXPECTED TO RISE ABOVE 100M2/S2 IN
THE NORTHERN PART OF OUR CWA. FCST MID LEVEL LAPSE RATES ARE
EXPECTED TO BE ABOUT 6.5C/KM. THIS LOOKS A BIT ROBUST THOUGH
BECAUSE THERE SHOULD BE SOME CONVECTIVE OVERTURNING WEST OF OUR
CWA. LIMITING FACTOR MAY BE CLOUDS AND AN OVERALL COOLER DAY. ONCE
AGAIN WE HAVE THE EXPECTED SPLIT IN OUR CWA OF BEST KINEMATICS
NORTH AND BEST THERMODYNAMICS SOUTH.
ON A SYNOPTIC SCALE THE MID LEVEL QVEC CONVERGENCE IS ALSO FORECAST
TO BE INCREASING INTO MON EVENING. THUS WE LEFT THE BECOMING LIKELY
POPS IN PLACE. THE FORECAST CORFIDI VECTORS BECOME QUITE LIGHT IN
OUR CWA ON MONDAY AND WITH PWATS STILL FORECAST TO AVERAGE 1.5 TO
2.0 INCHES WE WILL HAVE TO ALSO BE ALERT FOR SOME THUNDERSTORMS WITH
VERY HEAVY RAIN. WE CONTINUED TO SIDE WITH THE HIER STAT GUIDANCE
BASED ON FCST 850MB AND 925MB TEMPS. RIGHT NOW MAX TEMPS REMAIN LOW
ENOUGH THAT WE ARE NOT FORESEEING THE EXTENSION OF HEAT
ADVISORIES OR EXCESSIVE HEAT WARNINGS.
THE COLD FRONT SHOULD MOVE THROUGH OUR CWA LATE MONDAY NIGHT AND WE
ENDED POPS BY TUESDAY MORNING. THE EUROPEAN MODELS ARE NOW
INDICATING THE POSSIBILITY OF A SECONDARY FRONTAL OR TROF PASSAGE
ON TUESDAY. THIS IS NOT AN ILLOGICAL SOLUTION GIVEN HOW STUBBORN
THIS HOT AIR MASS HAS BEEN. WE ADDED POPS TO THE POCONOS, BUT
MIGHT HAVE TO GO DEEPER INTO OUR CWA IF FUTURE RUNS POOL MORE MOISTURE.
WE CONTINUED TO SIDE TOWARD THE HIER END OF STAT GUIDANCE FOR
MINS MONDAY NIGHT BECAUSE OF THE SLOWER CDFNTL PASSAGE AND ALSO ON
TUESDAY BECAUSE OF RECENT PERFORMANCE.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE CLOSING PART OF JULY WILL HAVE MUCH IN COMMON WITH THE MONTH AS
A WHOLE. MORE HEAT AND HUMIDITY WILL BE ARRIVING ACROSS OUR PART OF
THE COUNTRY DURING THE MIDDLE OF NEXT WEEK AND AGAIN IT MAY STAY
UNTIL THE END OF THE MONTH.
THE UPPER RIDGE OF HIGH PRESSURE TO THE SOUTH (WHICH HAS RELAXED
DURING THE SHORTER RANGE OF THE FCST) WILL AGAIN BE BUILDING ACROSS
THE EASTERN PART OF THE COUNTRY BEHIND A DEPARTING H5 TROUGH. THE
STORM TRACK BY THE END OF THE WEEK WILL SET UP ALONG THE U.S./CANADA
LINE. MUCH OF THE PERIOD WILL BE DRY...BUT THERE WILL BE SOME
AFTERNOON AND EVENING CHC FOR SHOWERS/TSTMS THU-SAT...BUT NO LARGE
ORGANIZED SYSTEM IS FORESEEN.
HIGH TEMPERATURES ON WEDNESDAY WILL FEATURE PLENTY OF UPPER 80S
ACROSS THE NRN AREAS AND LOW 90S OVER THE METRO AREAS AND THE
DELMARVA. HIGHS WILL INCREASE BY ABOUT 5 DEGREES FROM WED THRU FRI
WHICH WILL PROBABLY BE THE WARMEST DAY OF THE PERIOD. LOWS WILL
MOSTLY BE IN THE 70S...BUT SOME MID TO UPPER 60S WILL BE ACROSS THE
NRN AREAS WED AND THU MORNINGS.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MOSTLY VFR WEATHER IS FORECAST FOR TODAY AND TONIGHT.
MID AND HIGH CLOUDS CONTINUE TO MOVE ACROSS THE FORECAST AREA THIS
MORNING AS A WEAK BACKDOOR COLD FRONT SAGS SOUTH INTO OUR REGION.
A FEW LIGHT SHOWERS ARE CURRENTLY MOVING ACROSS OUR NORTHERN
SECTIONS, BUT ARE NOT RESTRICTING EITHER CIGS OR VSBYS. WINDS ARE
MAINLY NW 5 TO 10 KT. THEY MAY BACK A BIT THIS AFTERNOON BEFORE
VEERING TO THE NE TONIGHT. A NW FLOW AT 925 HPA MAY KEEP A SEA BREEZE
FROM PENETRATING TOO FAR INLAND...BUT A LATE DAY SEA BREEZE WAS
MENTIONED FOR KACY.
OUTLOOK...
A SOMEWHAT STRONGER COLD FRONT IS FORECAST TO CROSS OUR REGION FROM
THE WEST-NORTHWEST LATE MONDAY INTO MONDAY NIGHT. AT LEAST SCATTERED
SHOWERS AND THUNDERSTORMS WILL PRECEDE AND ACCOMPANY THE FRONTAL
PASSAGE. HIGH PRESSURE WILL THEN MOVE IN WITH A DRIER AND LESS HOT
AIR MASS TUESDAY...AND THIS WILL DOMINATE OUR WEATHER AT LEAST
THROUGH THURSDAY WITH VFR FLYING CONDITIONS EXPECTED.
&&
.MARINE...
SMALL CRAFT ADVISORY CONDITIONS ARE NOT EXPECTED TODAY...AS WELL AS
MOST OR ALL OF THIS COMING WEEK.
A BACKDOOR FRONT WILL WEAKEN AS IT MOVES INTO OUR AREA FROM THE
NORTH TODAY. A STRONGER COLD FRONT IS EXPECTED TO ARRIVE FROM
THE NORTHWEST MONDAY NIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE
EXPECTED TODAY...BUT COVERAGE MAY BE SOMEWHAT GREATER LATE MONDAY
AND MONDAY NIGHT WITH BETTER FORCING THEN.
HIGH PRESSURE WILL FOLLOW TUESDAY AND DOMINATE OUR WEATHER PATTERN
PROBABLY INTO THURSDAY.
&&
.CLIMATE...
BELOW ARE RECORD HIGH MAXIMUM AND MINIMUM TEMPERATURES FOR JULY 24TH.
PHL...97(2010) / 83 (2010)
ABE...95(1999) / 75 (2010)
ILG...97(2010) / 81 (2010)
ACY...99(2010) / 83 (2010)
MPO...91(1914) / 71 (2010)
RDG...96(2010) / 78 (2010)
TTN...98(1910) / 82 (2010)
GED...99(2010) / 79 (2010)
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ013-016-
020>025-027.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002>004.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
019-020.
MARINE...NONE.
&&
SYNOPSIS...DELISI/GIGI/HEAVENER
NEAR TERM...DELISI/GIGI
SHORT TERM...GIGI
LONG TERM...O'HARA
AVIATION...RPW
MARINE...RPW
CLIMATE...GIGIHazardous weather outlook, Jul 24, 3:35 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 AM EDT SUN JUL 24 2011 NJZ001-007>010-012-014-026-PAZ054-055-060>062-250745- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-EASTERN MONMOUTH- COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 335 AM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS COULD PRODUCE SOME LOCALLY GUSTY WINDS AND HEAVY DOWNPOURS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ013-016-020>025-027-250745- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- 335 AM EDT SUN JUL 24 2011 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY DOWNPOURS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-250745- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 335 AM EDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY DOWNPOURS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-250745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 AM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 24, 3:10 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT SUN JUL 24 2011
MDZ008-012-015-242015-
CECIL MD-KENT MD-QUEEN ANNE'S MD-
310 PM EDT SUN JUL 24 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT AND
QUEEN ANNE'S COUNTIES...
AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 16 MILES EAST OF BALTIMORE...MOVING
EAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR LANGFORD AROUND 330
PM...NEWTOWN AROUND 345 PM...CHESTERTOWN...KINGSTOWN AROUND 400
PM...KENNEDYVILLE AND MORGNEC AROUND 415 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3934 7618 3934 7615 3938 7611 3938 7607
3941 7605 3942 7602 3945 7600 3946 7602
3950 7601 3951 7599 3954 7599 3960 7579
3920 7577 3915 7628
HAYESSpecial weather statement, Jul 24, 3:17 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 PM EDT SUN JUL 24 2011
DEZ001-NJZ016>019-027-PAZ067-068-070-071-242015-
CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-
NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
317 PM EDT SUN JUL 24 2011
...A CLUSTER OF STRONG THUNDERSTORM WILL AFFECT BURLINGTON...
CAMDEN...CHESTER...DELAWARE...GLOUCESTER...MONTGOMERY...NEW
CASTLE...PHILADELPHIA AND SALEM COUNTIES...
AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 12 MILES EAST OF WEST CHESTER...
MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR DREXEL
HILL...ARDMORE AROUND 315 PM...LANSDOWNE...YEADON AROUND 330
PM...COLLINGSWOOD...WOODLYNNE AROUND 345 PM...GREENTREE...MARLTON
AROUND 400 PM...LEISURETOWNE AND TABERNACLE AROUND 415 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3993 7458 3956 7497 3963 7522 3992 7572
4018 7567
HAYESSpecial weather statement, Jul 24, 3:28 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT SUN JUL 24 2011
DEZ003-004-242030-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
328 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF GEORGETOWN...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR GEORGETOWN...SYCAMORE AROUND 345
PM...MILLSBORO...GUMBORO AROUND 400 PM AND DAGSBORO AROUND 415 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3860 7572 3865 7571 3875 7572 3878 7571
3871 7510 3845 7531 3845 7534
HEAVENERSpecial weather statement, Jul 24, 3:30 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT SUN JUL 24 2011
NJZ018>020-026-027-242030-
CAMDEN NJ-COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
330 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...CAMDEN AND OCEAN
COUNTIES...
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES EAST OF CAMDEN...MOVING EAST AT 40 MPH.
THE THUNDERSTORM WILL BE NEAR PRESIDENTIAL LAKES...CHATSWORTH AROUND
345 PM...OLD HALFWAY...BAMBER LAKE AROUND 400 PM...BEACHWOOD AND
SOUTH TOMS RIVER AROUND 415 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3968 7423 3977 7503 4005 7497 4006 7495
4000 7418
HAYESLocal storm report, Jul 24, 3:31 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND DMG GEORGETOWN 38.69N 75.39W
07/24/2011 SUSSEX DE EMERGENCY MNGR
TREE ONTO HOUSE.
&&
EVENT NUMBER PHI1100407
POLocal storm report, Jul 24, 3:33 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM LIGHTNING MILTON 38.78N 75.31W
07/24/2011 SUSSEX DE EMERGENCY MNGR
THREE STRIKES. ONE EACH IN MILTON... MILLVILLE AND
GUMBORO. TIME APPROX.
&&
EVENT NUMBER PHI1100408
POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:48 AM EDT | Heat Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean and 1 more | 16 hr |
| Jul 24, 1:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 24, 1:40 PM EDT | Special Weather Statement | PHI | Cape May | 65 min |
| Jul 24, 1:49 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 24, 2:02 PM EDT | Special Weather Statement | PHI | Cape May | 58 min |
| Jul 24, 2:12 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 2:41 PM EDT | Special Weather Statement | PHI | Cape May | 64 min |
| Jul 24, 3:01 PM EDT | Special Weather Statement | PHI | Morris | 59 min |
| Jul 24, 3:12 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 3:14 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 24, 3:17 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 24, 3:17 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 58 min |
| Jul 24, 3:30 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Ocean | 60 min |
| Jul 24, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 61 min |
| Jul 24, 4:13 PM EDT | Special Weather Statement | PHI | Atlantic, Gloucester, Salem | 62 min |
| Jul 24, 4:14 PM EDT | Special Weather Statement | PHI | Cape May | 61 min |
| Jul 24, 4:32 PM EDT | Special Weather Statement | PHI | Morris, Sussex | 58 min |
| Jul 24, 4:41 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 64 min |
| Jul 24, 4:50 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jul 24, 4:59 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 24, 5:07 PM EDT | Special Weather Statement | PHI | Ocean | 53 min |
| Jul 24, 5:08 PM EDT | Special Weather Statement | PHI | Atlantic | 67 min |
| Jul 24, 5:10 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 65 min |
| Jul 24, 5:22 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 53 min |
| Jul 24, 5:27 PM EDT | Special Weather Statement | PHI | Mercer | 63 min |
| Jul 24, 5:35 PM EDT | Special Weather Statement | PHI | Mercer | 55 min |
| Jul 24, 5:56 PM EDT | Special Weather Statement | PHI | Warren | 64 min |
| Jul 24, 6:02 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 3 hr |
| Jul 24, 6:19 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 56 min |
| Jul 24, 7:28 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 62 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.